Some Fixed Point Theorems in Modular Function Spaces Endowed with a Graph
Jaauad Jeddi,
Mustapha Kabil and
Samih Lazaiz
Abstract and Applied Analysis, 2020, vol. 2020, 1-7
Abstract:
The aim of this paper is to give fixed point theorems for - monotone - nonexpansive mappings over - compact or - a.e. compact sets in modular function spaces endowed with a reflexive digraph not necessarily transitive. Examples are given to support our work.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/2135859.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/2135859.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2135859
DOI: 10.1155/2020/2135859
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().